# SDR QXEA2014040200271

- Difficulty date: April 2, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 30,335 hours, 31,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BC50393106
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD EMERGENCY EXIT LENS COVER WILL NOT STAY ON.  REPLACED THE LENS.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
